# SDR ASAA12511146

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 11,967 hours, 3,894 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE LIGHT ILLUMINATED DURING CLIMBOUT.  ACCOMPLISHED GRH ITEMS.  ZONE LIGHT EXTINGUISHED AFTER PRESSURE MASTER CAUTION.  PERFORMED BITE TEST OF BOTH PACK/ZONE TEMP CONTROLLERS REF AMM 21 61 00, NR 2 CONTROLLER DISPLAYED FLIGHT DECK TRIM VALVE FAULT RAN VERIFY NO FAULTS, RESET CONTROLLER AGAIN RAN FULL BITE TEST PER 21 61 00, NO FAULTS.
